Голоморфное продолжение со сфер в n .

А.М. Семенов

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 3, page 124-130
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Семенов, А.М.. "Голоморфное продолжение со сфер в ${\mathbb {C}}^n$.." Sibirskij matematiceskij zurnal 30.3 (1989): 124-130. <http://eudml.org/doc/63139>.

author = {Семенов, А.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {holomorphic continuation; continuous function},
language = {rus},
number = {3},
pages = {124-130},
publisher = {Izd. AN SSSR},
title = {Голоморфное продолжение со сфер в $\{\mathbb \{C\}\}^n$.},
url = {http://eudml.org/doc/63139},
volume = {30},
year = {1989},

AU - Семенов, А.М.
TI - Голоморфное продолжение со сфер в ${\mathbb {C}}^n$.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 3
SP - 124
EP - 130
LA - rus
KW - holomorphic continuation; continuous function
UR - http://eudml.org/doc/63139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.